# SDR C2XA00IA394

- Difficulty date: October 17, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145
- Aircraft serial: 145019
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Part number: 14520800417
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE OPER SDR C2XA00IA383-DURING C-CHECK INSPECTION, THE LEFT HAND SKIN ON THE VERTICAL STABILIZER WAS FOUND TO BE CRACKED. MX PERFORMED INSERTION REPAIR IN ACCORDANCE WITH CONTINENTAL EXPRESS ENGINEERING EC5530-01045, AND A/C WAS APPROVED FOR RETURN TO SERVICE.
